# SDR DALA2022082505736

- Difficulty date: August 21, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2375384) DURING INSPECTION FOUND CORROSION ON TRACK BTW STA 767 TO 887 IN 13.8 RBL AT AFT CARGO COMPARTMENT. TRACK BTW STA 767 TO 887 IN 13.8 RBL WAS REPLACED PER B737-800 SRM 51-40-05-0G AND 51-40-02-0G.
